# SDR ASAA2015061512105

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,254 hours, 6,094 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENG NR 2 BITE TEST, FOUND LONG TERM FAULTS VBV POSITION SIGNAL IS OUT OF RANGE, MSG 75-10442, FLIGHT LEG 2 AND 3 AND VSV POSITION SIGNAL IS OUT OF RANGE. MSG 75-10392, FLIGHT LEG 2 AND 3.    ACFT GROUNDED.
